CaltechAUTHORS
  A Caltech Library Service

Singular Limits in Free Boundary Problems

Stuart, Andrew M. (1991) Singular Limits in Free Boundary Problems. Rocky Mountain Journal of Mathematics, 21 (2). pp. 809-811. ISSN 0035-7596. https://resolver.caltech.edu/CaltechAUTHORS:20170613-144801379

[img] PDF - Published Version
See Usage Policy.

144Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170613-144801379

Abstract

We analyze the following class of nonlinear eigenvalue problems: find (uµ) є B x R satisfying (1) Du + µH(a.u - 1)f(u) = 0 in Ω ⊆ R^N, (2) u = O on ∂Ω. Here H (X) is the Heaviside step-function defined by H(X) =0, X ≤ 0 H (X) = 1 X > 0. B is some Banach space appropriate to the problem. D is taken to be a (possibly nonlinear) differential operator with the property than, when µ = 0, equations (1,2) have the unique solution u


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1216/rmjm/1181072969DOIArticle
http://projecteuclid.org/euclid.rmjm/1181072969PublisherArticle
Additional Information:© 1991 Project Euclid. I am grateful to the following financial support: (i) the Science and Engineering Research Council, U.K.; (ii) the Royal Society; (iii) NSF, under Grant DMS 8613813; (iv) Brigham Young University.
Funders:
Funding AgencyGrant Number
Science and Engineering Research Council (SERC)UNSPECIFIED
Royal SocietyUNSPECIFIED
NSFDMS-8613813
Brigham Young UniversityUNSPECIFIED
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Andrew StuartJ14
Issue or Number:2
Record Number:CaltechAUTHORS:20170613-144801379
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170613-144801379
Official Citation:Stuart, Andrew. Singular Limits in Free Boundary Problems. Rocky Mountain J. Math. 21 (1991), no. 2, 809--811. doi:10.1216/rmjm/1181072969. http://projecteuclid.org/euclid.rmjm/1181072969.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:78176
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:14 Jun 2017 14:37
Last Modified:03 Oct 2019 18:06

Repository Staff Only: item control page